# SDR CALA2016060695435

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 64,003 hours, 7,540 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHT OUT AT 20D.  REPLACED EMER EXIT PATH LIGHT LENS AT 20D IAW AMM 33-51-05.  ALL OPERATIONS NOW NORMAL.
